# SDR ANCF20220917037

- Difficulty date: September 14, 2022
- Submitted: September 17, 2022
- Operation: Air carrier
- Aircraft: N195AV
- Make and model: Airbus A320-214
- Aircraft serial: 5195
- Aircraft time: 23,579 hours, 21,585 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 23,579 hours, 21,585 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 41410283
- Part serial: MFR952732536
- Condition: Unserviceable
- Location: 8083km
- Part time: 23,580 hours, 21,586 cycles
- Component: Valve De Oil So, MFR952733491
- Component part number: 41410283
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
15.SEP.2022 WO 58'426'491=> DURING CLIMB AND DESEENT APU AUTO SHUT DOWN TWICE THIRD ATTEMPT ACCOMPLISHED SATISFACTORY.

ACTION TAKEN
15.SEP.2022 WO 58'426'491=> IN ACCORDANCE WITH AMM 49-94-14-04 CONF 16 AND 49-91-49-04 CONF 16, REV. 61, THE VALVE - SOLENOID, DE-OILING AND PRESSURE SWITCH - OIL WERE REPLACED AND OPERATIONAL TEST OF APU WAS PERFORMED. TEST SATISFACTORY.
